Conditions for stable nonanticipatory motion approximation
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 243-256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a15,
author = {A. V. Kryazhimskii},
title = {Conditions for stable nonanticipatory motion approximation},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {243--256},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a15/}
}
A. V. Kryazhimskii. Conditions for stable nonanticipatory motion approximation. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 243-256. http://geodesic.mathdoc.fr/item/TM_1995_211_a15/